# SDR UIEA2023102300920

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER CARGO COMPARTMENT DOOR AFT LOWER DOOR HOOK ROLLER STOP/ BEARING DAMAGED ( ROLLER BEARING PARTING OUT )( REPOSITIONED  BEARING INSIDE HOUSING,  TIGHTENED  NUT IN  BEARING PIN  TO  SPECIFIED  TORQUE PER 767-300  AMM 52-33-10.  VERIFIED PULL IN  PIN IS  2.50 IN FROM FRAME. OPERATIONAL CHECK IS NORMAL. )
